# SDR SWIA200616766

- Difficulty date: June 6, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 6,931 hours, 6,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 10 INOP.  INSTALLED NEW BULB.  OPERATIONAL CHECKS GOOD.
